# SDR AALA202502256061

- Difficulty date: February 24, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 77,512 hours, 29,945 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 2938
- Condition: No Test
- Location: Zone 800
- Part time: 77,511 hours, 29,945 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 831 DAMPER AND EMERGENCY OPERATION CYLINDER  DOES NOT PASS OPERATIONAL TEST OF THE DAMPING FUNCTION. REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14.
